Toggle Main Menu Toggle Search

Open Access padlockePrints

Latent variable models with mixed continuous and polytomous data

Lookup NU author(s): Dr Jian Shi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Shi JQ; Lee SY

Publication type: Article

Publication status: Published

Journal: Journal of the Royal Statistical Society Series B

Year: 2000

Volume: 62

Issue: 1

Pages: 77-87

ISSN (print): 1369-7412

ISSN (electronic): 0035-9242

Publisher: Wiley-Blackwell Publishing Ltd.


DOI: 10.1111/1467-9868.00220


Altmetrics provided by Altmetric